# SDR DALA2015090105369

- Difficulty date: June 10, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LOWER SKIN FOUND CRACKED AT S17.  REPAIRED IAW SECTION I OF ER/A 536836-14 .
